Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Remedy to get rid of UTI - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   Hi I was chatting with a Dr about UTI medications when time ran out, are u the Dr?
Doctor :   ok thats good i asked u about antacid because ,we should not take antacid
Doctor :   yes
User :   Oh good. did u receive the macrobid course I was on?
User :   100 mg., 2xday, for 10 days
Doctor :   nd u can trust on Macrobid
User :   So how long should I wait if I continued to have blood when I go to the bathroom (diarrhea, yuck, sorry)?
Doctor :   u will get rid of UTI provided u take complete course and take more water
Doctor :   u still have diarhhea??
User :   Don't know yet, but it kind of feels like I still have diarrhea.
Doctor :   from how many days u are having diarhhea??
User :   only 2
Doctor :   in ur case diarhhea may be a side effect of cipro
User :   yeah, the blood just worried me.
Doctor :   when did u stopped taking cipro??
User :   Yesterday, called dr's office and pharmacy to see if it was okay to start taking macrobid the day after cipro, both said OK
Doctor :   yes its fine
User :   Thank you SO MUCH. I got more help here than two days of calling 2 different dr's offices. Have a great day.
Doctor :   welcome
Doctor :   bye take care
Doctor :   is there anything i ned to help u with??
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor